# SDR CALA2024042501241

- Difficulty date: April 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 125,424 hours, 19,443 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: HG1057LR02
- Part serial: 91070250
- Condition: Faulted
- Location: Fuel Qty
- Part time: 710,699 hours, 701,754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FUEL LEAK OUTBD LEFT ENGINE FUEL VIEWED BY PASSENGER LEAKING FROM UPPER SURFACE OF WING NEAR LEADNG EDGE OF OUTBOARD AILERON WHERE AILERON MEETS UPPER WING SURFACE. CORROBORATED BY VIDEO TAKEN BY CREW. WING UNDER SURFACE NEAR AILERON WET WITH FUEL. CREW STATED AROUND 600LBS OF FUEL PERFORMED VISUAL INSPECTION ON TOP OF THE LEFT WING JUST FORWARD OF THE OUTBOARD AILERON AND FOUND A PANEL TO BE CRACKED AND FOUND THE HEADS OF MULTIPLE RIVETS TO BE SHEARED OFF. FURTHER TROUBLE SHOOTING AND REPAIR WILL BE NECESSARY BY SHEETMETAL OR LOSS. COMPOSITE SHOP REMOVED PANEL 561QB TO INSPECT INSIDE OF WING UNDER DAMAGED PANEL. FOUND BOTTOM OF PANEL TO BE CRACKED IN SEVERAL LOCATIONS, MISSING SEVERAL FASTENERS, AND LIFTING FROM SPAR. PANEL EXTENDS PAST SPAR TO FUEL TANK, SEAL BETWEEN PANEL AND SPAR WAS BROKEN FRM LIFTING CAUSING FUEL LEAK. SAW FUEL SEEP FROM AREAS WHERE SEAL WAS VISUALLY BROKEN. POSSIBLE FUEL LEAK FROM LH WING OTBD TRAILING EDGE FWD OF OTBD AILERON WORK TO ACCOMPLISHED REF LP 7755331. FOUND NO FUEL AT CRACKED PANEL .PANEL IS LOCATED OUTBD OF DRYBY. SUPECT FUEL CAME FROM SURGE TANK . PERFORMED FIMS 28-21. 803 AND FIM 28-21. 822. NO FUEL WENT TO SURGE TANK. VTO AND OVERFILL . TEST GOOD. REF LP 7741639, FUEL LEAKING FROM LH WING UPPER TRAILING EDGE FWD OF OTBD AILERON. ACCOMPLISHED FUEL SCAVENGE SYSTEM TEST PER AMM: 28-22-00-735-723. NO DEFECTS, NO LEAKS NOTED. ACCOMPLISHED FIM TASK 28-21 TREE 803, FUEL SPILL AT SURGE TANK, NO DEFECT, NO LEAKS NOTED. ACCOMPLISHED FIM 28-21 FAU
